MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 50
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the new foot switch could not be connected wirelessly.No harm to the patient or user was reported.Philips has started an investigation of the complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the information provided, the system was not in clinical use when the issue occurred.The cause of the wireless footswitch failure could not be conclusively determined by the supplier's part analysis.However, upon functional analysis, fse confirmed that the new wireless footswitch no longer connects to the device.The old foot switch started to work after the field change order implementation.Also, the customer loaded the footswitch, which resolved the battery led defect.Based on the available information, the reported problem could not be confirmed.However, as per our records, the system is identified as being part of the unit affected list of medical device correction (z-0647-2022).The correction has been implemented, and the system has been returned to use in good working order.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
The reported event occurred prior to completion of the field correction 3003768277-2021/11/22-010-c, which addresses the causes associated with the reported malfunction.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
plot no. b-79, midc,
phase-ii, chakan
pune 41050-1
IN   410501
MDR Report Key18148310
Report Number3003768277-2023-06310
Device Sequence Number6875281
Product Code OWB
UDI-Device Identifier00884838091535
UDI-Public00884838091535
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 50
Device Catalogue Number718096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer02/29/2024
09/24/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date03/05/2024
02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003768277-2021/11/22-01
Patient Sequence Number1
Patient SexUnknown